Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 212, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2021, 2:39 PM CDT for Kemper County, Mississippi. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 2:39 PM CDT (19:39 UTC)
- Expired
- Jun 13, 2021, 3:27 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Kemper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 2:48 PM CDT | TSTM WND DMG | 4 E Moscow, MS | MOBILE HOMES DAMAGED, DOUBLE WIDE WITH ROOF BLOWN OFF. |
| Jun 13, 2:54 PM CDT | TSTM WND DMG | 2 N Klondike, MS | TREES DOWN ON HWY 493 NEAR LIBERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2570 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
448
WUUS54 KJAN 131939
SVRJAN
MSC069-132045-
/O.NEW.KJAN.SV.W.0212.210613T1939Z-210613T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
239 PM CDT Sun Jun 13 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Kemper County in east central Mississippi...
* Until 345 PM CDT.
* At 239 PM CDT, a severe thunderstorm was located near De Kalb, or
10 miles southeast of Preston, moving south at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
De Kalb around 250 PM CDT.
Bluff Springs around 255 PM CDT.
Liberty around 320 PM CDT.
Blackwater and Damascus around 330 PM CDT.
Prismatic around 340 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3258 8851 3258 8891 3261 8892 3267 8892
3293 8874 3293 8849
TIME...MOT...LOC 1939Z 018DEG 14KT 3281 8867
HAIL...0.75IN
WIND...60MPH
$$
DL3 follow-up statements
829
WWUS54 KJAN 131952
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
252 PM CDT Sun Jun 13 2021
MSC069-132045-
/O.CON.KJAN.SV.W.0212.000000T0000Z-210613T2045Z/
Kemper MS-
252 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN KEMPER COUNTY...
At 252 PM CDT, a severe thunderstorm was located over Liberty, or 10
miles northwest of Meridian Station, moving south at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
De Kalb, Liberty, Blackwater, Prismatic, Damascus and Bluff Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3258 8851 3258 8891 3261 8892 3267 8892
3283 8881 3275 8850
TIME...MOT...LOC 1952Z 017DEG 20KT 3267 8872
HAIL...0.75IN
WIND...60MPH
$$
DL799
WWUS54 KJAN 132012
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
312 PM CDT Sun Jun 13 2021
MSC069-132045-
/O.CON.KJAN.SV.W.0212.000000T0000Z-210613T2045Z/
Kemper MS-
312 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN KEMPER COUNTY...
At 311 PM CDT, a severe thunderstorm was located over Prismatic, or 8
miles northwest of Meridian Station, moving south at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Liberty, Blackwater, Prismatic and Damascus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3258 8855 3258 8891 3261 8892 3267 8892
3274 8887 3267 8856
TIME...MOT...LOC 2011Z 018DEG 14KT 3260 8875
HAIL...0.75IN
WIND...60MPH
$$
DL649
WWUS54 KJAN 132027
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
327 PM CDT Sun Jun 13 2021
MSC069-132037-
/O.CAN.KJAN.SV.W.0212.000000T0000Z-210613T2045Z/
Kemper MS-
327 PM CDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEMPER COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3258 8855 3258 8891 3261 8892 3267 8892
3274 8887 3267 8856
TIME...MOT...LOC 2026Z 018DEG 14KT 3254 8877
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:51 AM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 13, 11:51 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1151 AM CDT Sun Jun 13 2021 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Although VFR conditions will prevail through the period, isolated to scattered showers and thunderstorms will develop this afternoon and linger into the evening. Where these storms occur, brief IFR conditions can be expected with strong and gusty winds./GG/ && .DISCUSSION... Active convective day shaping up over the area this afternoon. Modified morning sounding with 94/74 was highlighted by 4500 J/kg CAPE, 1500 J/kg DCAPE, 8C/km 0-3km lapse rate and 45K thete-diff; all of which leading to a likely microburst potential. Already, enhanced CU field has developed over central and southern sections. HRRR continues to trend up in convective coverage, so increased pops over much of the area. Also, outlooked Marginal for severe storms in the HWO for the entire area, similar to SPC./GG/ Prior discussion below: Today and tonight... Hot and humid airmass remains in place over the region and keeping the temps similar to yesterday, well into the 90s in most locations. With dewpoints into the 70s, heat indices will be in the low 100s...with the highest values around/just over 105F west of I-55 and south of I-20. Will keep the same HWO graphic in place from yesterday...as it lines up perfectly with the newest guidance overall. HRRR is broadbrushing some diurnal showers/TS later this afternoon...and have increased to chance pops after 18z...lingering into the evening hours. Convection ends quickly as the ridging over the western CONUS edges into the Miss River Valley. Inherited some minor fog mentions in low lying areas mostly in the southern half of the forecast area in the overnight hours. Will need to reassess areal coverage if the afternoon summer showers materialize, particularly in the north and east...as any llvl enhancement of moisture will likely push the xover temps much closer to fog development. Tomorrow through Saturday... Tomorrow: The forecast period starts off tomorrow with a stout ridge centered over the Four Corners region and active northern stream flow around the periphery of the ridge. A large trough will be located over the Pacific Northwest with a second trough diving through the Great Lakes region. Further south, shortwave ridging will be sliding into the Lower Mississippi Valley in advance of the more amplified Great Lakes trough. Diurnal convection will continue to become confined further south with isolated to scattered showers and storms centered mainly south of I-20. Here, a hot and humid airmass will continue to support 3500-4000 J/kg of surface-based instability, however, poor lapse rates and tall skinny CAPE profiles will not be supportive of microbursts. While an isolated strong downburst or two cannot be ruled out, will not advertise any severe threat in the HWO/graphics. Dew points in the low to mid 70s will also contribute to continued heat stress, especially along and south of I-20 where heat index values of 100-105 degrees will be likely. As such, will maintain the current limited threat in the HWO/graphics through tomorrow. Tuesday through Thursday: Global guidance is in good agreement on the overall synoptic pattern with a stout 600dam H5 ridge remaining centered over the Four Corners and phasing northern stream energy over the Great Lakes region into southeast Canada and New England. A surface cold front associated with a sprawling surface high over the Northern Plains will drop into the area on Tuesday and will usher in a noticeably drier airmass characteristic of low 60s dew points. The front will also shunt showers and thunderstorms to the immediate coast with dry weather for the vast majority of the area. While the airmass will be drier, temperatures will still remain in the upper 80s to low 90s through the end of the week, but heat stress will no longer be a concern. Friday into the weekend: We're continuing to keep an eye on the tropics and potential development in the Bay of Campeche late in the week. If a tropical system does develop it will reside within weak steering flow and will slowly move north through the western Gulf of Mexico. Global guidance and their respective ensembles quickly diverge thereafter with a wide range of solutions being depicted. This is not surprising as weak tropical cyclones in environments characteristic of weak steering flow are notoriously difficult for NWP to handle. On the synoptic scale, a compact shortwave trough and closed low dropping into the Pacific Northwest will finally act to flatten the large ridge over the Four Corners. Broad ridging will also extend from the Bahamas into the southeast states. Both of these ridges will ultimately play a large role as to where any tropical system and associated deep moisture end up in relation to the Gulf Coast. Given the large spread in guidance will keep the forecast in line with the National Blend of Models with scattered showers and thunderstorms possibly returning to the area for the weekend. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 94 74 92 72 / 53 20 23 0 Meridian 94 72 93 70 / 47 20 23 0 Vicksburg 95 75 93 72 / 43 19 17 0 Hattiesburg 94 73 94 73 / 72 21 50 3 Natchez 94 74 92 73 / 44 22 41 1 Greenville 92 75 91 70 / 30 19 5 0 Greenwood 94 73 92 69 / 44 20 8 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1129 AM CDT Sun Jun 13 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-141630- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ026>033-039-141630- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Noxubee- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ036>038-043>046-049>052-056>058-141630- Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ042-047-048-053>055-059>066-072>074-141630- Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jun 13, 12:07 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
1207 PM CDT Sun Jun 13 2021
MSZ031-131730-
Lowndes MS-
1207 PM CDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LOWNDES COUNTY UNTIL
1230 PM CDT...
At 1207 PM CDT, Meteorologists were tracking a strong thunderstorm
near Steens, or near Columbus, moving south at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Columbus around 1220 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3336 8830 3338 8856 3354 8850 3352 8848
3353 8847 3354 8849 3355 8850 3360 8847
3360 8848 3365 8846 3363 8826
TIME...MOT...LOC 1707Z 006DEG 13KT 3358 8837
GRGSpecial weather statement, Jun 13, 1:54 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
154 PM CDT Sun Jun 13 2021
ARZ074-075-MSZ018-034-131930-
Chicot AR-Ashley AR-Washington MS-Bolivar MS-
154 PM CDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT CHICOT...EASTERN ASHLEY...
WESTERN WASHINGTON AND SOUTHWESTERN BOLIVAR COUNTIES UNTIL 230 PM
CDT...
At 153 PM CDT, Meteorologists were tracking a strong thunderstorm
near Snyder, or 8 miles east of Hamburg, moving southeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Portland around 205 PM CDT.
Wilmot and Parkdale around 230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Mississippi.
LAT...LON 3339 9166 3339 9146 3356 9145 3356 9135
3352 9135 3353 9133 3352 9132 3352 9125
3356 9124 3360 9113 3364 9116 3367 9122
3365 9107 3301 9109 3301 9170 3324 9178
TIME...MOT...LOC 1853Z 333DEG 11KT 3322 9165
GRGSpecial weather statement, Jun 13, 2:23 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Jackson MS 223 PM CDT Sun Jun 13 2021 MSZ039-046-132015- Kemper MS-Noxubee MS- 223 PM CDT Sun Jun 13 2021 ...STRONG THUNDERSTORMS WILL AFFECT NOXUBEE AND KEMPER COUNTIES THROUGH 315 PM CDT... At 222 PM CDT, Meteorologists were tracking a cluster of strong thunderstorms extending from near De Kalb to near Pickensville, moving south at 20 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Macon, Brooksville, De Kalb, Liberty, Prairie Point, Blackwater, Tamola, Cooksville, Paulette, Prismatic, Deerbrook, Bigbee Valley, Gholson, Electric Mills, Porterville, Scooba and Shuqualak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for northeastern and east central Mississippi. LAT...LON 3258 8839 3258 8881 3322 8868 3329 8831 TIME...MOT...LOC 1922Z 012DEG 17KT 3282 8853 DL
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:21 PM CDT | Special Weather Statement | JAN | Kemper | 54 min |
| Jun 13, 12:07 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Jun 13, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 45 min |
| Jun 13, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 50 min |
| Jun 13, 1:59 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Jun 13, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Jun 13, 2:23 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 52 min |
| Jun 13, 2:36 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Jun 13, 2:48 PM CDT | Special Weather Statement | JAN | Winston | 57 min |
| Jun 13, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Neshoba, Newton | 63 min |
| Jun 13, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 44 min |
| Jun 13, 3:20 PM CDT | Special Weather Statement | JAN | Oktibbeha | 40 min |
| Jun 13, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 31 min |
| Jun 13, 3:33 PM CDT | Special Weather Statement | JAN | Webster | 27 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 67 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 67 min |
| Jun 13, 3:51 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jun 13, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 66 min |
| Jun 13, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 49 min |
| Jun 13, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 29 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 63 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 78 min |
| Jun 13, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 56 min |
| Jun 13, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 62 min |
| Jun 13, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 44 min |
| Jun 13, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 60 min |
| Jun 13, 4:46 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 59 min |
| Jun 13, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar | 66 min |
| Jun 13, 5:00 PM CDT | Special Weather Statement | JAN | Simpson | 60 min |
| Jun 13, 5:08 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| Jun 13, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 48 min |
| Jun 13, 5:13 PM CDT | Special Weather Statement | JAN | Oktibbeha | 32 min |
| Jun 13, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 44 min |
| Jun 13, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 34 min |
| Jun 13, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 58 min |
| Jun 13, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.